# SDR C2XA03SH366

- Difficulty date: October 2, 2003
- Submitted: October 2, 2003
- Operation: Air carrier
- Aircraft: N13958
- Make and model: Emb EMB-145
- Aircraft serial: 145085
- Aircraft time: 12,064 hours, 8,774 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Structure
- Part number: 14576631621
- Condition: Chafed
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK THE LT LOWER ENGINE COWLING AFT EDGE MEMBER WAS FOUND TO CHAFED THRU.  MAINTENANCE REMOVED AND REPLACED THE AFT EDGE MEMBER IAW EMB 145 SRM 51-40-03.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
